# SDR K3HA980123

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- System (JASC): 3350 · Emergency Lighting
- Part: Switch Fuse
- Part number: 252001
- Condition: Inop
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH POWER REMOVED FROM A/C EMERGENCY LIGHT AT ROW 10 AND FRONT ENTRY LIGHT REMAIN ILLUMINATED.  FOUND BASE LOOSE ON SWITCH CIRCUIT FUSE, NO GOOD.  REPLACED FUSE SYSTEM, CHECK OK IAW 33-50-01.
